high heart rate

high heart rate at rest is between 109 and 123 bpm ,this is since the doctor took me off bisopiril .,a few days ago because of my cold feet and cough , she put me on doxasozin but the cough has got worse and the heart rate is still high, I had a kidney transplant 9 months ago. and I am type 2 diabetic, is anyone on candesartan or losartan, any advice please

4 Replies

oldestnewest
  • I take Olmetec Plus which is one of the "sartins". I was originally on Lisinipril, which gave me a terrible cough, always worse at night but could start off at any time. It was really tiring. I'm now taking the Olmetec Plus with no problems at all. I have always had a fast heart rate, by the way. Clemmie

  • Hi thankyou for your reply but will I be able to take this with my kidney transplant ,diabetes 2 which the anti anti rejection drugs gave me and high blood pressure kathy

  • It is an anti hypertensive so used to make your high blood pressure lower. I don't know if you would be able to take it but you can talk to your doctor about it. The "plus" part is a diuretic I believe so you may not be able to take that particular "sartin" but there may be others that you could take. Speak to your doctor, sooner rather than later. Clemmie

  • Did bisoporol not help your palpitations? I don't know why she's replaced doxasozin as I've read this is for urinary problems.

    I would phone and leave a message for her to phone you and tell her how you are feeling, you cannot continue and your heart rate must be uncomfortable, to say the least.

You may also like...